MathSciNet Relay Station
MathSciNet bibliographic data
MR2255185 35L65 (76Q05 82C40)
Portilheiro, Manuel; Tzavaras, Athanasios E. Hydrodynamic limits for kinetic equations and the diffusive approximation of radiative transport for acoustic waves. Trans. Amer. Math. Soc. 359 (2007), no. 2, 529–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement